| Model Number |
N/A |
| Medical Device Problem Codes |
Circuit Failure (1089); Failure to Power Up (1476); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident has been recorded under (b)(4).Review of the most recent repair record determined the unit was confirmed to have a drain error and was not powering on.The power inlet module was scorched and blistered.The cylinder was backflushed to clear a biomass obstruction.The power inlet module was replaced and resolved the reported issue.The root cause of the reported issue is attributed to the time the high flow valve is left open is too short during the pump start up sequence.The event is confirmed.If any further information is found which would change or alter any conclusions or information a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that outside of surgery the device populated a drain error and had a blown fuse on its power inlet module.Upon inspection it was noted that the power inlet module was scorched and blistered.No adverse events were reported as it relates to this event and there was no patient involvement.It was reported that no further information is available.